# SDR UIEA2025073001068

- Difficulty date: July 30, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 86,117 hours, 17,275 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 20131A
- Part serial: 505609
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND LT EMERGENCY ESCAPE SQUIB TEST BAD.  REMOVED AND REPLACED LT EMERGENCY OFF WING BATTERY IAW AMM 25-65-17-404-008-001 & AIPC 25-67-17-10A. OPS CHK GOOD.
